MathSciNet Relay Station
MathSciNet bibliographic data
MR2015382 34B18 (34B15)
Liu, B. Positive solutions of fourth-order two point boundary value problems. Appl. Math. Comput. 148 (2004), no. 2, 407–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement